# SDR 05FDEA00460

- Difficulty date: March 8, 2005
- Submitted: March 18, 2005
- Operation: Air carrier
- Aircraft: N614FE
- Make and model: Doug MD-11
- Aircraft serial: 48528
- Aircraft time: 42,237 hours, 9,790 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: NRC67622
- Part serial: 48458
- Condition: Worn
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING, INBOARD FLAP VANE, LEADING EDGE, ABOUT 25 INCHES (FROM OUTBOARD TO INBOARD).  FOUND WITH CHAFFING DAMAGE OF 3 INCHES DIAMETER.  REMOVED AND REPLACED PER   AMM 27-50-22-02.  ADJUSTMENT AND TEST CARRIED OUT PER AMM 27-50-22-05.
